# SDR LS1R066557

- Difficulty date: March 7, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N500DC
- Make and model: Hughes 369D
- Aircraft serial: 290456D
- Aircraft time: 7,800 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 369H6525503
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF SEAT IS BROKEN.
